Cohomologies of Lie algebra of tangential vector fields of a smooth manifold
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 3, pp. 32-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_3_a2,
author = {I. M. Gel'fand and D. B. Fuchs},
title = {Cohomologies of {Lie} algebra of tangential vector fields of a smooth manifold},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {32--52},
year = {1969},
volume = {3},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_3_a2/}
}
TY - JOUR AU - I. M. Gel'fand AU - D. B. Fuchs TI - Cohomologies of Lie algebra of tangential vector fields of a smooth manifold JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1969 SP - 32 EP - 52 VL - 3 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1969_3_3_a2/ LA - ru ID - FAA_1969_3_3_a2 ER -
I. M. Gel'fand; D. B. Fuchs. Cohomologies of Lie algebra of tangential vector fields of a smooth manifold. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 3, pp. 32-52. http://geodesic.mathdoc.fr/item/FAA_1969_3_3_a2/